# SDR CA980525005

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 70096
- Condition: Pitted
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE BEARING RACES WERE FOUND PITTED.
